# SDR AALA201711159036

- Difficulty date: November 1, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 21,527 hours, 7,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AROUND SCREW HOLE ON THE L4 DOOR THRESHOLD AT FRAME 68.   REMOVED THE DAMAGE AND REPAIRED IAW SRM 53-41-300-001.
